# SDR 96ZZZX3237

- Difficulty date: April 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N58BA
- Make and model: Hiller UH-12D
- Aircraft serial: 969
- System (JASC): 6220 · Main Rotor Head
- Part: Hub
- Part number: 5143711
- Condition: Cracked
- Location: M/R
- Part time: 2,279 hours
- Component: 5143915
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE C/W AD 73-20-03 10/30/73, DYE PEN AND VISUAL INSPECTION OF M/R HUB, A CRACK WAS FOUND ABOUT .75 INCHES LONG.  M/R HUB WAS REMOVED AND SCRAPPED AND A SERVICEABLE ZERO TSO M/R HEAD ASSY WAS INSTALLED AND AIRCRAFT WAS RETURNED TO SERVICE.
